MAUDE Adverse Event Report: BIOMET 3I T3PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L); DENTAL IMPLANT

BIOMET 3I T3PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3ST3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); Osteolysis (2377)
Date of Event 08/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was removed due to bone loss and infection.A piece of bone attached to the implant at removal, surgery is ended with placing a graft.Tooth site #4.4 (fdi).Symptoms as a result of the event: pain.Edema.Inflammation.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided / unknown.E1: initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number d9: device availability h2: if follow-up, what type h3: device evaluated by manufacturer h4: device manufacturer date h6: type of investigation h6: investigation findings h6: investigation conclusions h10: additional narratives/data a summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Zimvie received one implant for evaluation.Visual evaluation was performed.No bone attached to implant.No malfunction identified.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors and inadequate treatment planning, however a definitive root cause could not be determined since a device malfunction did not occur.The reported event was unconfirmed following physical evaluation.Therefore, based on the available information, a device malfunction did not occur.No bone attached to implant.The reported event was unconfirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
T3PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19288224
Report Number0001038806-2024-00946
Device Sequence Number18316177
Product Code DZE
UDI-Device Identifier00844868046868
UDI-Public(01)00844868046868(17)280425(10)2023040400
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3ST3210
Device Lot Number2023040400
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient EthnicityNon Hispanic